# SDR GTIA2018101502885

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,901 hours, 11,604 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THROUGHT AIRCRAFT. PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE SOURCE OF SMELL.
